# SDR COMA0260699

- Difficulty date: December 7, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 16,186 hours, 14,810 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Stage of operation: CR
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5349 R/H THRUST REVERSER UNLOCK CAUTION MESSAGE.SECURED THE T/R AND DEFERRED MAINTENANCE PER MEL.
